# SDR REXA2019111391590

- Difficulty date: November 9, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N335PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15335
- Aircraft time: 12,544 hours, 8,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY AREA MISSING EMERGENCY EXIT STRIP PATH LIGHTING ASSEMBLY.
REPLACED EMERGENCY EXIT STRIP IAW 33-51-01.
